# SDR CA961216039

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Valve Stem
- Part number: 57B1938
- Condition: Dislodged
- Location: Prop Accumulator
- Part time: 647 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED PROP RPM FLUCTUATIONS ON PREVIOUS FLIGHT. ON NEXT FLIGHT REPORTED NO PROP CONTROL WITH PROP LEVER. PILOT ABORTED FLIGHT. INSPECTION FOUND BOTH VALVE STEM AND DUST COVER LYING INSIDE THE PROP SPINNER DOME COVER, PROPELLER ACCUMULATOR PRESSURE AND LEAK CHECK CARRIED OUT AT 100 HOUR INSPECTION 40.8 HOURS PRIOR TO THIS OCCURRENCE. NO FAULT WAS FOUND AT THAT TIME.
